# SDR NSVA2010115

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 38,735 hours, 45,895 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR RIGHT ENGINE OIL PRESSURE WARNING LIGHT.  SERVICED ENGINE OIL, OIL LIGHT DID NOT RETURN.
